MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) KIT URIN CUP 16X100 8.0 CONI UAP RD/YEL; URINE COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) KIT URIN CUP 16X100 8.0 CONI UAP RD/YEL; URINE COLLECTION DEVICE
Catalog Number 364946
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that underfill occurred with kit urine cup 16 x 100 8.0 coni uap rd/yel.The following information was provided by the initial reporter, "the tubes with the urine kit's conservator drains below the minimum line.Information received by email on 05/03/2019: it was reported at least 10 tubes without vacuum.They did not had any lot number changes (all affected products is from the same lot number).The tubes is stocked in ambient temperature (about 8ºc and 22ºc).The customer follow the fabricator instructions to perform the draining.'' 4200 occurrences were reported.
 
Event or Problem Description
It was reported that underfill occurred with kit urin cup 16x100 8.0 coni uap rd/yel.The following information was provided by the initial reporter, "the tubes with the urine kit's conservator drains below the minimum line.Information received by email on 5/3/2019: it was reported at least 10 tubes without vacuum.They did not had any lot number changes (all affected products is from the same lot number).The tubes is stocked in ambient temperatura (about 8ºc and 22ºc).The customer follow the fabricator instructions to perform the draining" 4200 occurrences were reported.
 
Additional Manufacturer Narrative
Investigation: investigation summary: bd received samples and photos from the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for underfilling with the incident lot was observed.The samples were draw tested and the samples drew within the required specifications.Additionally, retention samples were selected from bd inventory for testing and upon completion, the issue relating to underfill was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: based on evaluation of the customer photos, the customer¿s indicated failure mode for underfilling with the incident lot was observed.Additionally, testing of the return and retain samples was conducted and underfill was not observed.Root cause description: based on the investigation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that underfill occurred with kit urin cup 16x100 8.0 coni uap rd/yel.The following information was provided by the initial reporter, "the tubes with the urine kit's conservator drains below the minimum line.Information received by email on 5/3/2019: it was reported at least 10 tubes without vacuum.They did not had any lot number changes (all affected products is from the same lot number).The tubes is stocked in ambient temperature (about 8ºc and 22ºc).The customer follow the fabricator instructions to perform the draining." 4200 occurrences were reported.
 
Additional Manufacturer Narrative
Investigation: investigation summary: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for underfilling with the incident lot was observed.Additionally, retention samples were selected from bd inventory for testing and upon completion, the issue relating to underfill was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: based on evaluation of the customer photos, the customer¿s indicated failure mode for underfilling with the incident lot was observed.Additionally, testing of the retain samples was conducted and underfill was not observed.Root cause description: based on the investigation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.

Brand Name
KIT URIN CUP 16X100 8.0 CONI UAP RD/YEL
Common Device Name
URINE COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key8608105
Report Number1917413-2019-01462
Device Sequence Number2472550
Product Code KDT
UDI-Device Identifier50382903649469
UDI-Public50382903649469
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2019
Device Catalogue Number364946
Device Lot Number8059545
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer04/23/2019
04/23/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date06/05/2019
06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;